A tribute to JL Lions
Free Access
Volume 8, 2002
A tribute to JL Lions
Page(s) 915 - 931
DOI https://doi.org/10.1051/cocv:2002027
Published online 15 August 2002
  1. V. Bangert, On minimal laminations of the torus. Ann. Inst. H. Poincaré Anal. Non Linéaire 6 (1989) 95-138. [Google Scholar]
  2. E. Bosetto and E. Serra, A variational approach to chaotic dynamics in periodically forced nonlinear oscillators. Ann. Inst. H. Poincaré Anal. Non Linéaire 17 (2000) 673-709. [CrossRef] [MathSciNet] [Google Scholar]
  3. K. Kirchgässner, Wave-solutions of reversible systems and applications. J. Differential Equations 45 (1982) 113-127. [CrossRef] [MathSciNet] [Google Scholar]
  4. A. Mielke, Reduction of quasilinear elliptic equations in cylindrical domains with applications. Math. Mech. Appl. Sci. 10 (1988) 51-66. [CrossRef] [Google Scholar]
  5. J.K. Moser, Minimal solutions of variational problems on a torus. Ann. Inst. H. Poincaré Anal. Non Linéaire 3 (1986) 229-272. [Google Scholar]
  6. P.H. Rabinowitz, Solutions of heteroclinic type for some classes of semilinear elliptic partial differential equations. J. Fac. Sci. Univ. Tokyo 1 (1994) 525-550. [Google Scholar]
  7. P.H. Rabinowitz and E. Stredulinsky, Mixed states for an Allen-Cahn type equation. Comm. Pure Appl. Math. (to appear). [Google Scholar]
  8. R.E.L. Turner, Internal waves in fluids with rapidly varying density. Ann. Scuola Norm. Sup. Pisa Cl. Sci. Ser. 4 8 (1981) 513-573. [Google Scholar]

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.